Hi everyone, Im very confused and can certainly use some help here. Ive been on Cymbalta for aabout 6 years straight for my IBS problems, its the only medicine that controls all my IBS symptoms 100% so I was living a fairly normal life, then after 6 years I developed POTS. I did a little research and figured out that elevated Norepinephrine causes POTS, so I blamed it on the medicine which is an SNRI and inhibits the reuptake of norepinephrine. I stopped the medicine gradually with the help of Prozac (since it has a very long half life), and my POTS dissappeared completely, so my personal diagnosis was correct. Four months later I got a severe throbbing headache that just wont go away. My ENT doctor says my Sinuses are inflammed and thats whats causing it. I tried tons of anti-histamines and corticosteriod nasal sprays but my sinuses remain inflamed. I will do an operation in the near future to address that issue. Due to the constant headache my hypochondria kicked in and I started having panic attacks about my health. I was given Lexapro, took it for about 2 months but it didnt help me so much. My doctor asked me to try the Cymbalta once again, I tried it and got POTS immediately, so I tapered off the Cymbalta once again, the POTS disappeared once again as predicted. Then the doctor asked me to try Paxil, I took 12.5mgs of Paxil for four days and developed POTS that wouldnt go away. I obviouslly stopped the medication but the POTS just lingered and I fell into a worse mental state since I now have to deal with a constant headache, IBS and POTS? It seems my POTS was always secondary caused by the medication, but why did it never go away? Its been a few months already, and they have been the worst days of my life unfortunately. I started Zoloft because of this, including Klonopin and Seroquel. My symptoms havent improved at all, the worst of which is the Eustaschian tube popping open due to my blood pressure acting up. However I now think that I have Orthostatic Hypotension and/or POTS as well which is all too confusing. Beta blockers do make my heart rate come down but they also reduce my blood pressure even further which doesnt help. Incidentally I found out that I have very high levels of Selenium in my bloodwork which is worrying me, including high Zinc and low Copper. Im not taking any supplements at all, and im not even eating foods high in zinc or selenium so im not sure whats happening here. Any help would be appreciated.